ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Improved Stability Criterion for the Damped Mathieu Equation

Ramarajan, S and Rao, SN (1971) An Improved Stability Criterion for the Damped Mathieu Equation. In: IEEE Transactions on Automatic Control, 16 (4). pp. 363-364.

[img]
Preview
PDF
damped.pdf

Download (16Mb)

Abstract

An improved stability criterion is derived for the damped Mathieu equation using periodic Lyapunov functions.

Item Type: Journal Article
Additional Information: ©1971 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 28 Jul 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ernet.in/id/eprint/3438

Actions (login required)

View Item View Item